# SDR AALA201610319026

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 53,204 hours, 19,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EXIT LIGHT COVER OFF.  REPLACED THE BROKEN  LIGHT LENS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
